Open Access
December, 1970 Asymptotic Normality of Random Rank Statistics
Hira Lal Koul
Ann. Math. Statist. 41(6): 2144-2149 (December, 1970). DOI: 10.1214/aoms/1177696717


Asymptotic normality of a class of rank statistics based on random number of observations, called random rank statistics, is proved. Underlying rv's are assumed to be i.i.d.


Download Citation

Hira Lal Koul. "Asymptotic Normality of Random Rank Statistics." Ann. Math. Statist. 41 (6) 2144 - 2149, December, 1970.


Published: December, 1970
First available in Project Euclid: 27 April 2007

zbMATH: 0233.62018
MathSciNet: MR267706
Digital Object Identifier: 10.1214/aoms/1177696717

Rights: Copyright © 1970 Institute of Mathematical Statistics

Vol.41 • No. 6 • December, 1970
Back to Top